# SDR GTIA2021122736192

- Difficulty date: December 26, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N652NK
- Make and model: Airbus A320-232
- Aircraft serial: 8021
- Aircraft time: 13,746 hours, 6,130 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Deoiler
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT PASSING 3500 FT IN DES, DIRTY SOCKS/ MUSTY SMELL NOTED IN COCKPIT O2 MASKS USED, PACK 1 TURNED OFF + X-BLEED SHUT, SMELL WAS NOTICED IN COCKPIT AFTER LANDING AFT FA'S B+C ALSO SMELT THE SAME, BUT LESS THAN COCKPIT-R/R ENG #1 AND #2 DEOILER CASING IAW AMM 72-60-31. MM 74876 PERFORMED PACK BURN OF PACK 1 & 2 IAW AMM 21-00-00 NO SMELLS NOTED NO CONTAMINATION NOTED JT 74532
